# SDR GTIA040656

- Difficulty date: July 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1153 - VERTY STRONG ODOR OF OIL OR SKYDROL THROUGHOUT THE CABIN AND COCKPIT DURING CRUISE.  FOUND HYDRAULIC FLUID LEAKING FROM LINE IN AFT PIT LEFT WALL.  FLUID DRAINED ON BOTTOM OF FUSELAGE AND WENT INTO APU INLET AND FUMES FROM FLUID WENT INTO RECIRC FAN IN AFT PIT.  TIGHTENED B-NUT ON LINE.  LEAK CHECK GOOD.  THIS CLEARED ODOR IN CABIN.  NO FURTHER DEFECTS NOTED.  (M)
